# SDR A6WA201141150

- Difficulty date: December 25, 2011
- Submitted: January 13, 2012
- Operation: Air carrier
- Aircraft: N411ZW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7569
- Aircraft time: 23,945 hours, 22,536 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Check Valve
- Part number: 350023000
- Part serial: 0120AB
- Condition: Failed
- Location: A/C Pack
- Part time: 14,723 hours, 14,579 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AFTER LANDING, STRONG SMOKE ODOR IN COCKPIT FOLLOWED BY LT PACK HIGH TEMP CAUTION MESSAGE, FOLLOWED BY SMOKE TOILET CAUTION MESSAGE.  COMPLIED WITH QRH. ACTUAL SMOKE AND TEMP MESSAGE REMOVED.  FOUND LT PACK FAN BYPASS CHECK VALVE, RAM AIR CHECK VALVE MISSING BOTH FLAPPER DOORS.  R & R FAN BYPASS CHECK VALVE REF AMM 21-52-07.  OPS CHECKED GOOD. NO ODOR PRESENT.
